# SDR 9709729855

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO-PILOT OSCILLATES IN CLIMB.  AIRSPEED HOLD AND MACH HOLD INOPERATIVE.  FLIGHT RETUNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ADC AND LEAK CHECKED PER MM 34-10-0, OPERATIONAL CHECK OK.
